# SDR QXEA9500074

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin Flashlight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT EMERGENCY FLASH LIGHT, EMERGENCY USE ONLY COVER IS BROKEN.  REPLACED THE COVER ON THE FLASHLIGHT AND THE A/C WAS RETURNED TO SERVICE.
